American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47L25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Mahya Ghandehari, Hun Hee Lee, Ebrahim Samei and Nico Spronk. Some Beurling--Fourier algebras on compact groups are operator algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Marius Junge and Hun Hee Lee. $q$-Chaos. Trans. Amer. Math. Soc. 363 (2011) 5223-5249. MR 2813414.
Abstract, references, and article information   
View Article: PDF

[3] Vern I. Paulsen. Weak expectations and the injective envelope. Trans. Amer. Math. Soc. 363 (2011) 4735-4755. MR 2806689.
Abstract, references, and article information   
View Article: PDF

[4] Anar Dosi. Local operator algebras, fractional positivity and the quantum moment problem. Trans. Amer. Math. Soc. 363 (2011) 801-856. MR 2728586.
Abstract, references, and article information   
View Article: PDF

[5] David P. Blecher and Upasana Kashyap. A characterization and a generalization of $W^{*}$-modules. Trans. Amer. Math. Soc. 363 (2011) 345-363. MR 2719685.
Abstract, references, and article information   
View Article: PDF

[6] K. Juschenko, I. G. Todorov and L. Turowska. Multidimensional operator multipliers. Trans. Amer. Math. Soc. 361 (2009) 4683-4720. MR 2506424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gelu Popescu. Spectral lifting in Banach algebras and interpolation in several variables. Trans. Amer. Math. Soc. 353 (2001) 2843-2857. MR 1828475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1